# SDR ECI10516

- Difficulty date: February 16, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N919CT
- Make and model: Gulstm GIV
- Aircraft serial: 1051
- Aircraft time: 9,937 hours, 3,801 cycles
- Engine: Rroyce TAY6108
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1159SC21216
- Condition: Erratic
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS WILL NOT EXTEND BEYOND 0 DEGREES.  REMOVED AND REPLACED IB FLAP ACTUATORS.
